# SDR RRXA10928

- Difficulty date: April 7, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769857
- Condition: Cracked
- Location: Sta Xfs 430
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE STRAP ON THE L/H WING LOWER SKIN SIDE JUST INBD OF #1 PYLON AT STA XFS 430, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-21 AND 57-2-1, FIG A.
